# SDR CALA9701747

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 489
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT FS 489, LONGERON 23L.  DOUBLER, FILLER, AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 12B.
